MathSciNet Relay Station
MathSciNet bibliographic data
MR942769 60F17 (62E20)
Nolan, Deborah; Pollard, David Functional limit theorems for $U$-processes. Ann. Probab. 16 (1988), no. 3, 1291–1298.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement